Quadratic functions and maximal Artin-Schreier curves

Nurdagül Anbar, Wilfried Meidl

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

For an odd prime p and an even integer n with gcd⁡(n,p)=1gcd⁡(n,p)=1, we consider quadratic functions from Fpn to Fp of codimension k. For various values of k , we obtain classes of quadratic functions giving rise to maximal and minimal Artin–Schreier curves over Fpn. We completely classify all maximal and minimal curves obtained from quadratic functions of codimension 2 and coefficients in the prime field Fp.
Original languageEnglish
JournalFinite Fields and Their Applications
Volume30
Issue numberNovember
Pages (from-to)49-71
ISSN1071-5797
DOIs
Publication statusPublished - 2014
Externally publishedYes

Keywords

  • Artin–Schreier curve
  • Partially bent function
  • Quadratic function
  • Walsh transform

Fingerprint Dive into the research topics of 'Quadratic functions and maximal Artin-Schreier curves'. Together they form a unique fingerprint.

Cite this